MathSciNet Relay Station
MathSciNet bibliographic data
MR1149631 (93c:42033) 42C15
Lemarié-Rieusset, Pierre-Gilles Existence de "fonction-père'' pour les ondelettes à support compact. (French) [Existence of "father functions'' for compactly supported wavelets] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 1, 17–19.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement